# SDR UPS99829129

- Difficulty date: February 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3751193503
- Condition: Cracked
- Location: Bs 1660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 RT FLOORBEAM ATTACH SPLICE AT STA 1660 IS CRACKED.  REMOVED, FABRICATED AND REPLACED SPLICE IAW 3751193 AND SRM 51-1- 20D.
